# SDR SIMA20210318004

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 AIRCRAFT STRUCTURE CARGO DOOR CUTOUT FR 65 SHEAR CLIP LOWER CORNER CORRODED. CORROSION LEVEL 2-C/A-REMOVED AND REPLACED DAMAGED SECTION OF CARGO DOOR CUTOUT FR 65 SHEAR CLIP IAW EMB 145 SRM 53-31-04.
